Panadol Baby & Infant (Suspension)
*From 2 months

Fever Thermometer Icon

48 mg/mL Paracetamol

Panadol Baby & Infant Suspension provides effective temporary relief from the pain and fever associated with:

  • Toothache
  • Sore throat
  • Childhood infections
  • Immunisation
  • Teething

Also relieves fever and pain after vaccination.

What's the format?

A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.

What are its features?

Panadol Baby & Infant Suspension is strawberry flavoured formulated to be pleasant tasting and comes with a dosing device so its easy to administer to infants and children and like all Children’s Panadol products it is gentle on little stomachs when used as directed.

  • Read more
  • Read less

Dosage information:
This dose may be repeated if necessary, every 4 hours.

The right dosage of Panadol Elixir 5-12 Years to give your child will depend on their age and/or weight. Use our simple chart below to match your child's weight (or their age if you don’t know their weight) to the correct dosage for that group.

If your child weighs less than 18kg (or is under 1 year of age) or more than 41kg, please consult your doctor about adjusting the dosage amount to suit them. The recommended dosage for kids’ Panadol like Panadol Elixir 5-12 Years is 15mg of paracetamol for every kilogram of your child’s body weight, so it’s important to follow the dosage instructions on the bottle.

Do not give your child more than 4 doses in one day or within any 24-hour period, unless directed to do so by a healthcare professional. 
 

Weight (kg) Age Dose vol (ml)*

5 – 6

2-3 months

3
6 – 7

3-4 months

3.5
7 – 8 4-6 months 4
8 – 9 6-8 months 5
9 - 10

8-12 months

5.5
10 – 12 1-2 years 6
12 - 14 2-3 years 7.5
14 - 16 3-4 years 8.5

16 - 18

4-5 years 10

Also available in:

Usage directions, ingredients and warnings

Before using Panadol Baby & Infant (Suspension) *From 2 months, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.

Tap below to toggle and learn more.

  1. Shake the bottle
  2. Measure the required amount in syringe or dropper (see diagram below).
  3. Either drop directly onto the child’s tongue, or mix with a little juice or water first.
Children Playing Football On The Grass

Active ingredients:

  • Panadol Baby & Infant is a pleasant suspension with a Strawberry flavour and comes with a dosing device which makes it easier to administer
  • Each 5ml contains 120mg paracetamol

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist

A dose of 10-15 mg/kg to be repeated

  • Do not give to your child more than 60 mg /kg presented in divided doses throughout 24 hours
  • Do not give to your child more frequently than every 4 hours.
  • Do not give to your child more than four doses in any 24 hour period
  • Do not give to your child for longer than 3 days without asking a doctor
  • Do not use if using other products containing paracetamol.
  • For children aged 2-3 month use under doctors guidance. A single dose of 10 - 15 mg/ kg for symptomatic relief of reaction due to vaccination.

Medical advice should be sought if fever persists after a second dose.

For other indications, give only under medical advice. Not recommended for children under 2 months.

Medical advice should be sought before giving Panadol Baby & Infant to your child if:

  • Your child has liver or kidney problems
  • Your child has glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
  • Your child has hereditary problems of fructose intolerance must not take Panadol Baby & Infant as this product contains Maltitol & Sorbitol liquid (666.5 mg per 5 ml suspension).
  • Do not give Panadol if your child has previous history of hypersensitivity to paracetamol or any other ingredients in this product
  • This product contains ethyl-, methyl-, propyl-hydroxybenzoates (E219, E215, E217) which may cause allergic reactions (possibly delayed).
  • Please see your child’s doctor if symptoms do not improve, get worsen or new symptoms occur because these could be signs of a serious condition.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) +973 16500404 - Gulf & Near East countries

Related Articles

Related Products